# SDR AALA202408155701

- Difficulty date: July 29, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Fr 66 And Y765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT GALLEY AREA SEAT TRACK AT FR 64 AND +Y765. REPLACED SEAT TRACK PER SRM 51-72-15-11.
